Positive Periodic Solutions in Shifts for a Class of Higher-Dimensional Functional Dynamic Equations with Impulses on Time Scales
Meng Hu,
Lili Wang and
Zhigang Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
Let be a periodic time scale in shifts with period and is nonnegative and fixed. By using a multiple fixed point theorem in cones, some criteria are established for the existence and multiplicity of positive solutions in shifts for a class of higher-dimensional functional dynamic equations with impulses on time scales of the following form: where is a nonsingular matrix with continuous real-valued functions as its elements. Finally, numerical examples are presented to illustrate the feasibility and effectiveness of the results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/509052.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/509052.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:509052
DOI: 10.1155/2014/509052
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().